U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

thoughts? could overdosing on blood thinners cause leg pain?

1 doctor answer2 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
It can: If you bleed into the leg it can cause pain. That happened to one of my patients. However, not an overdose. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 48-year-old member asked:
1 doctor answer4 doctors weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 22-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 7, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.